# SDR 98FDEA00195

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0591, FWD CARGO, STRINGER CORRODED UNDER STAND, OFF NUTPLATE BS 550 L AT STRINGER 27L.  REMOVED DAMAGED AREA OF STRINGER PER SRM 53-10-3 FIG 1 SHEET 1.  MADE DOUBLER AND FILLER FROM BAC1498-108 AND BAC1498-133 MATERIAL PER SRM 53-10-3 FIG 1 SHEET 2.  ALODINED AND PRIMED AFFECTED AREAS PER M/M 51-20-0.  INSTALLED STRINGER REPAIR PER SRM 53-10-3 FIG 1 SHEET 4 AND SRM 53-10-3 FIG 1 SHEET 1 WITH 870-B2 SEALANT.  REINSTALLED STAND OFF PER SRM 51-30-2.
